×

zbMATH — the first resource for mathematics

On the matrix Riccati equation. (English) Zbl 0092.07803

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Armando Chiellini, Sui sistemi di Riccati, Rend. Sem. Fac. Sci. Univ. Cagliari 18 (1948), 44 – 58 (1949) (Italian). · Zbl 0041.20904
[2] W. J. Coles, Linear and Riccati systems, Duke Math. J. 22 (1955), 333 – 338. · Zbl 0065.07505
[3] E. L. Ince, Ordinary differential equations, London, 1927. · JFM 53.0399.07
[4] N. Ya. Lyaščenko, On a separation theorem for a system of linear differential equations, Doklady Akad. Nauk SSSR (N.S.) 97 (1954), 965 – 967 (Russian).
[5] N. Ya. Lyaščenko, On a theorem on complete separation of a linear homogeneous system of ordinary differential equations and some properties of the separation matrix, Ukrain. Mat. Ž. 7 (1955), 403 – 418 (Russian).
[6] J. Radon, Über die Oszillationstheoreme der konjugierten Punkte beim Probleme von Lagrange, Bayer. Akad. Wiss. Math.-Nat. Kl. Abh. (1927) pp. 243-257. · JFM 53.0483.01
[7] -, Zum Problem von Lagrange, 4 Vorträge, Gehalten in Mathematischen Seminar der Hamburgischen Universität, July 7-24, 1928, Abhandlungen, Hamburg, vol. 6, pp. 273-299.
[8] William T. Reid, Some remarks on linear differential systems, Bull. Amer. Math. Soc. 45 (1939), no. 6, 414 – 419. · Zbl 0021.12701
[9] William T. Reid, A matrix differential equation of Riccati type, Amer. J. Math. 68 (1946), 237 – 246. · Zbl 0061.16910
[10] William T. Reid, Addendum to ”A matrix differential equation of Riccati type.”, Amer. J. Math. 70 (1948), 460.
[11] Robert L. Sternberg, Variational methods and non-oscillation theorems for systems of differential equations, Duke Math. J. 19 (1952), 311 – 322. · Zbl 0049.18704
[12] Robert L. Sternberg, A theorem on Hermitian solutions for related matrix differential and integral equations, Portugaliae Math. 12 (1953), 135 – 139. · Zbl 0052.09301
[13] Robert L. Sternberg, Applications of the theory of systems of differential equations to vibrating beams, Portugal. Math. 13 (1954), 111 – 120. · Zbl 0057.31902
[14] R. L. Sternberg and H. Kaufman, Applications of the theory of systems of differential equations to multiple non-uniform transmission lines, J. Math. Physics 31 (1953), 244 – 252. · Zbl 0051.07102
[15] William M. Whyburn, Matrix Differential Equations, Amer. J. Math. 56 (1934), no. 1-4, 587 – 592. · Zbl 0010.11101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.